Hi Mary Lee,
Knowing what I know now, I would never take a PPI again. Acid rebound happens when you stop taking your medication. Once you come off the medication the stomach no longer knows how much acid to produce, so it over produces. This is called "Acid Rebound". There are many people who want to get off the medication you are taking but cannot due to acid rebound. Most doctors and pharmacist do not seem to be aware of acid rebound or how bad it is.
If you want to get off the medication, you would slowly wean off the medication by taking an H2 blocker like Zantac or Pepcid AC. If you goggle acid rebound you will find a lot of helpful information. Also, you will hear testimonies from other people who are trying to get off.
I would also consider being tested for food intolerance at your allergist office which can cause reflux. If these test come back negative, I would then see about a gastric emptying test. This test will show if food is staying in your stomach too long, which would also cause reflux.
Remember PPI's do not solve the problem, they only treat symptoms. They have terrible side effects and can actually be the cause of delayed gastric empting, which happened to me.